# SDR FDEA202106271609

- Difficulty date: June 27, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA73811
- Condition: Corroded
- Location: Bs 1926-1942
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA.1926-1942 L47-49 BELOW AFT CARGO DOOR. REPAIRED CORROSION AT STA.1926-1942 L47-49 PER EA #T 8-5310-T0362734 TITLED:   FUSELAGE -   MAINFRAME - SKIN STA 1910-1942, L48 - L44 AFT CARGO DOOR UNDER SCUFF PLATE -   CORRSION
